# SDR USAASB01299

- Difficulty date: October 17, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Condition: Binding
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IND - FLT 1598 - ON CLIMB-OUT FROM IND, EN ROUTE TO PHL, THE CREW NOTICED THE STABILIZER TRIM AS BINDING AND NOISY ON THE FIRST OFFICERS SIDE PEDESTAL.  FLIGHT RETURNED TO FIELD AT IND AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE OPENED PEDESTAL AND INSPECTED AREA AND CONTROLS FOR STABILIZER TRIM.  RAN STABILIZER TRIM FULL UP AND DOWN NUMEROUS TIMES.  STABILIZER TRIM RAN SMOOTH AND FREE WITH NO NOISE NOTED.  CLOSED PEDESTAL.  AIRCRAFT OK FOR SERVICE.  (M)
